# SDR SIMA200431007

- Difficulty date: November 1, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 12,076 hours, 12,776 cycles
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33010
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM ORD ENTERED ICING CONDITIONS.  HEARD A LOUD (POP) NOISE FROM BACK.  BLD (2) LK ON EICAS.  NOISE WAS LOUDEST OVER WING AND PASSENGERS SEAT AT WING REPORTED FEELING VERY HOT RUSH OF AIR FROM ABOVE.  INSPECTED AND FOUND BAD BLEED LINE CLAMP AND SLEEVE.  REPLACED BOTH CLAMP AND SLEEVE AS WELL AS PANEL DAMAGED WHEN CLAMP SEPARATED.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE. (K)
